advertisement
Question
Posted by: scared | 2004/01/08

pains and missed period

Dear Doc.
Two weeks ago I took a laxative.Two days later I started bleeding.The bleeding continued for about a week.I didn't feel any pain but I was very worried coz I know this was not supposed to happen.I was relieved when it stopped but then I was supposed to get my period earlier this week which didn't show. I am not sure if this is because I recently stopped taking the pill. I am now experienceing stomach pains as well as towards my kidneys. Please let me know if this is serious or just some changes that I am going through coming off the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Scared, I doubt that it is due to the laxative – it’s probably just to you stopping the pill. The problem is that I can’t guarantee it without first examining you and that’s why the safest would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement